Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Finite projective geometries


Authors: Oswald Veblen and W. H. Bussey
Journal: Trans. Amer. Math. Soc. 7 (1906), 241-259
MSC: Primary 51E15
MathSciNet review: 1500747
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51E15

Retrieve articles in all journals with MSC: 51E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1906-1500747-6
Article copyright: © Copyright 1906 American Mathematical Society